MathSciNet Relay Station
MathSciNet bibliographic data
MR485882 14G25 (10D05 10D15 14K15)
Mazur, Barry; Serre, Jean-Pierre Points rationnels des courbes modulaires $X\sb{0}(N)$ (d'après A. Ogg). (French) Séminaire Bourbaki (1974/1975), Exp. No. 469, pp. 238–255. Lecture Notes in Math., Vol. 514, Springer, Berlin, 1976.
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement